# SDR UALA2009103003387

- Difficulty date: October 28, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 55,067 hours, 19,513 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE INSPECTION IDENTIFIED 1 SCRIBE OUT OF LIMITS AT STA 780, 56 INCHES LONG BETWEEN STR 4R AND 10R, .0077. DEEP.  MAJOR REPAIR ACCOMPLISHED.  DOUBLER REPAIRS ARE COMPLETED.
